# SDR DL72W020365

- Difficulty date: March 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 64,670 hours, 43,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OP CHECKS NORMAL.
